MAUDE Adverse Event Report: SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number 110-0021
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is underway.
 
Event or Problem Description
A user facility reported the mode button was broken and would not toggle properly between modes during a vaserlipo procedure.This resulted in a delay of more than 60 minutes with the patient under general anesthesia.However, the procedure was able to be completed with another method.
 
Event or Problem Description
Additional information was received.The system was tested prior to use.The machine was switched on and all switches/buttons were checked and worked.However, during the procedure, the button's change mode did not function.The total time of the vaser delivery was about 8 minutes.The procedure was completed using suction from an anesthetic machine.
 
Additional Manufacturer Narrative
Field service confirmed the complaint of the mode button being broken.It is unknown what caused the broken button.Field service replaced the mode button and vaser cable.After the repair, the system passed functional and electrical safety tests.Delayed procedure due to inoperable handpiece and system is identified in vaserlipo system risk assessment.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, no causal factors can be determined, and no conclusions can be drawn as to how the button was broken.The root cause of the delay was attributed to the broken button.At this time, no capa is necessary.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste 100
bothell, WA 98011
4254202135
MDR Report Key19628681
Report Number3011423170-2024-00179
Device Sequence Number7146475
Product Code QPB
UDI-Device Identifier00850608002483
UDI-Public00850608002483
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-0021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown